# SDR 06FDEA02736

- Difficulty date: July 29, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N01818: RHW OUTBD FLAP OUTBD HINGE BRACKET (WING MOUNTED) UPPER MOUNT SPOTFACE FOUND WITH SURFACE CORROSION.  SNRM N01818: RT FWD O/B FLAP O/B HINGE UPPER MOUNT SPOTFACE CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09 PG 402-409.  ORIGINAL THK I/B: 0720", O/B: 0.730", REMAINING THK I/B: 0.717", O/B: 0.726", MATERIAL REMOVED I/B: 0.003", O/B: 0.004", MIN ALLOWABLE THK: 0.720".  REPAIR CARRIED OUT AS PER EA NR 1-5750-102229, TITLE: WINGS, TRAILING EDGE AND TRAILING EDGE DEVICES, RT O/B FLAP, O/B HINGE BRACKET REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
